On the number of countable models of a countable supersimple theory

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

It is proved that the number of countable models of a countable supersimple theory is either 1 or infinite. This result is an extension of Lachlan's theorem on a superstable theory.

Original languageEnglish
Pages (from-to)641-645
Number of pages5
JournalJournal of the London Mathematical Society
Volume60
Issue number3
DOIs
Publication statusPublished - 1999 Dec

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the number of countable models of a countable supersimple theory'. Together they form a unique fingerprint.

  • Cite this